# SDR CALA9800918

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 65461169
- Condition: Failed
- Location: Rt Mlg
- Part time: 57,034 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 4 MAIN WHEEL SEPARATED FROM AIRCRAFT DURING TAXI IN.  MAINTENANCE FOUND THE AXLE SHEARED OFF, NO OTHER AIRCRAFT DAMAGE WAS FOUND.  THE RT MLG INNER CYLINDER WAS REMOVED AND REPLACED IAW MM 32-11-21 AND 12-15-31.  *S/D*  INVESTIGATION BY ENGINEERING CONCLUDED THAT THE CAUSE OF MAIN WHEEL SEPARATION WAS DUE TO A CRACK WHICH STARTED AT BRAKE FLANGE BOLT HOLE.  STRESS CORROSION CRACKING IS SUSPECT.
